Nonstationarity in R^n is second-order stationarity in R²^n

Meiring, W. and Perrin, Olivier (2003) Nonstationarity in R^n is second-order stationarity in R²^n. Journal of Applied Probability, 40 (3). pp. 815-820.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10694
Item Type: Article
Language: English
Date: 2003
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10694
URI: http://publications.ut-capitole.fr/id/eprint/2306

Actions (login required)

View Item View Item